# SDR 05FDEA03146

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM FS 620 FROM LBL 24 - LBL 45 THREE HEAVY AREAS.  REMOVED,  FABRICATED, ALODINED, PRIMED, HEAT TREATED, CAD PLATED AND INSTALLED FLOORBEAM REPAIR AT STA 620 FROM LBL24-45 ALL IAW FX DWG SR27-53-034E   REPAIR NR 4 B727SRM 51-10-2,BAC5619H AND AMSPP-8-416.
